# SDR VY1R110894

- Difficulty date: August 29, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N414HP
- Make and model: Snias AS350B3
- Aircraft serial: 3378
- Engine: Cont IO520*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5400111920
- Part serial: 25048
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GYRO TUMBLES IN FLIGHT.
